# SDR CA080826003

- Difficulty date: August 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab SF340A
- Aircraft time: 36,630 hours
- Engine: Ge CT75A2
- System (JASC): 2440 · External Power System
- Part: Unknown
- Condition: Unknown
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) GPU VOLTAGE SPIKED WHILE PROVIDING POWER FOR ENGINE START.  GROUND POWER WAS SHUT OFF AND ENGINES STARTED USING INTERNAL BATTERIES.  BOTH ESSENTIAL DC ELECTRICAL CBS FOUND TRIPPED WHILE PERFORMING TAXI CHECK LIST. RETURNED TO GATE.
